Comments
1 - 5 of 5 Comments Last updated Apr 26, 2013
curious

Bridgeport, WV

#1 Feb 3, 2012
Anyone in this area or surrounding area ever have a Merina IUD for 4.5 years ?Has it slipped and have it taken out early, then put on Lo Loestrin Fe?Then start expeiriencing bazzar symtoms? Lymphadenopathy? swelling massively of the breast , ribs lumps and severe pain? breasts hot and painful ,attacks that effect eye arm hand leg and foot that resemble a stroke??????Rapid heart rate , high blood pressure? Yet do not have any heart problems , eyes test fine, everything checks out good except clinical physical findings .Are being told that there is an underlying problem?????????? If so please respond to this Immediately!
Let me know of any symtoms you have because of the merina or the birth control.
Cherry Darling88

Morgantown, WV

#2 Feb 4, 2012
I been taken Loestrin Fe for a few months and it has made my breasts noticeably swollen . They also burn so bad from time to time on the sides near my arm and near my cleavage . I though I might have been haven the pain due to the hormone change but I could be wronge because it has been going on for months . Is there law suites or deaths that have been going on ? Maybe sever side affects or something?
sue

Harrisville, WV

#3 Feb 21, 2012
Cherry Darling88 wrote:
I been taken Loestrin Fe for a few months and it has made my breasts noticeably swollen . They also burn so bad from time to time on the sides near my arm and near my cleavage . I though I might have been haven the pain due to the hormone change but I could be wronge because it has been going on for months . Is there law suites or deaths that have been going on ? Maybe sever side affects or something?
I believe that there are law suits and I intend to find out.I have pictures, and the stupid bi gyno bi nurse who gave me the mirena knew better, she also knew that these pills caused lymphedema and tried to blame it on an old shoulder injury, she will have to answer for what she has done, also for continuing to do other women the same as they have done me..........she knows who she is and what she is, I will not let them forget who I am....Im a fighter and I intend to win this battle and save other young ladies..........LADIES DO NOT EVER GET THE MIRENA IUD OR EVER TSKE LO LOESTRIN FE..........DO NOT LISTEN OR TRUST YOUR OBYGN ESPECIAALLY IS SHE IS A PRACTICING UNQUALIFIED TO EVEN INSTALL A MIRENA IUD..........DEFFFINETLY YOU NEED TO GET YOUR PROLACTIN TEST DONE ,,,,,,,,,HOPEFULLY IT WILL NOT BE AS MINE AT 35.9 HIGHER THAN A BREAST FEEDING MOTHER..........THIS IS HOW WRONG THIS BI IS AND THEN TELL ME ON TOP OF ALL THE OTHER LIES ABOUT THE MIRENA THAT MY HORMONE TEST CAME BACK FINE..........WHO THE HELL DOES THIS STUPID LYING BI THINK THAT SHE IS....... AND THEN HAVE THE DOCTOR OF THIS PRACTICE LIE AND COVER UP AND BLAME IT ON A SHOULDER PROBLEM THEN HAVE THEIR LOCAL PARTICIPATING HOSPITAL TECHS AND NURSES COVER UP ULTRASOUNDS AND CT SCANS AND INJECT YOU WITH BLOOD THINNER IN CONTRAST..........THEY MUST HAVE THOUGHT THEY WERE DEALING WITH A MORON BUT THEY ALL ARE GOING TO FIND OUT WHO THEY ARE DEALING WITH JUST AS SOON AS I GET BETTER FROM ALL OF THESE HORRIBLE SYMPTOMS AND MY BODY TURNING AGAINST ME, I HOPE WHEN IM DONE WITH THESE PEOPLE THERE WILL NEVER BE ANY WAY THAT ANOTHER IUD IS EVER PUT IN A WOMAN,,,,, AND LADIES DO OA WEB SEARCH ON SIDE EFFECTS OF LO LOESTRIN FE THAT CAUSES LYMPEDEMA. I HATE DOCTORS THAT ARE BALD FACED LIARS , DO NOT TRUST THEM GET COPIES OF YOUR RECORDS ALL THE WAY THRU, DO NOT TAKE THEIR WORD FOR IT, BY THE WAY GET INVOICES UP FRONT BEFORE SOMETHING IS INSTALLED IN YOUR BODY RESEARCH RESEARCH ..........I have had more than my share of lies lies and more lies you dumb Bi;'s..........TAKE PICTURES LADIES BEFORE YOU START ANY NEW BIRTH CONTROL NUDE PICS BEFORE AND AFTER THE SWELLING OR BEFORE TAKING ANY PILLS DOCUMENT VIDEO AND DONT BACK DOWN STAND STRONG FOREVER!!!!!!!!!!
1 post removed
What

Charleston, WV

#5 Mar 27, 2013
Why would you be on Mirena and Lo Loestrin Fe? I had Mirena for 5 years, had it taken out in Jan and went on Ortho Micronor. I really dislike taking the pill so I'm getting another Mirena next Friday. I know all of the risks, but unless you're abstinent, all birth control has risks!
Cindy

New York, NY

#6 Apr 26, 2013
Your symptoms could be related to Mirena as it does release a synthetic hormone which could be reacting to your Lo Loestrin FE. If you are concerned with topping up or combining the effectiveness of one birth control method, make the other one a condom instead of another hormonal contraceptive. This way you may reduce the likelihood of side effects from each contraceptive affecting you. You may also check http://www.mirenaiudlawsuit.net for related information.

Tell me when this thread is updated: (Registration is not required)

Add to my Tracker Send me an email

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Morgantown Discussions

Title Updated Last By Comments
WV Who do you support for U.S. Senate in West Virg... (Oct '10) 3 hr fitness-guru 57,227
Rachel shoaf and Sheila eddy (May '13) 4 hr Lyly 10,094
Can WVU beat Kansas 5 hr Jack_4ral 3
Brandon Shreves works at Regatta Bar and Grill 5 hr pigman 5
Skylar Neese were let down also by her parents 11 hr Senseless KILLING 7
Mutual jerk off fun hook up (Feb '13) 14 hr Hate Thread- Ignore 15
Couches are safe this weekend (Oct '13) 14 hr Hate Thread- Ignore 6
•••
•••
Morgantown Dating

more search filters

less search filters

•••

Morgantown Jobs

•••
Enter and win $5000
•••
•••

Morgantown People Search

Addresses and phone numbers for FREE

•••

Morgantown News, Events & Info

Click for news, events and info in Morgantown
•••

Personal Finance

Mortgages [ See current mortgage rates ]
•••